MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE? CARTESIA? X; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE? CARTESIA? X; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-2203-45
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Erythema (1840); Fluid Discharge (2686); Swelling/ Edema (4577)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient underwent an explant procedure of the entire system due to infection.The patient suffered a vasovagal syncope at home, not related to stimulation or the device, and sustained a head injury as a result of the fall.The wound was located in the area of the lead/lead extension juncture and subsequently became infected.The symptoms the patient experienced included redness, swelling, and fluid discharge.The patient was placed on an antibiotic regimen; however, the surgeon determined that explantation of the device was necessary.The patient is recovering normally following the explant procedure.The explanted devices were disposed of by the hospital and will not be returned to boston scientific for analysis.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: dbs-linear leads, upn: m365db2203450, model: db-2203-45, serial: (b)(6), batch: 5002764, udi: (b)(4).Product family: dbs-extension upn: m365db3216550, model: db-3216-55, serial: (b)(6), batch: 5001273, udi: (b)(4).Product family: dbs-extension upn: m365db3216550, model: db-3216-55, serial: (b)(6), batch: 5001298, udi: (b)(4).

Brand Name
VERCISE? CARTESIA? X
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23754015
Report Number3006630150-2025-11281
Device Sequence Number5892358
Product Code PJS
UDI-Device Identifier08714729966340
UDI-Public(01)08714729966340(17)270326(10)5003337
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDB-2203-45
Device Catalogue NumberDB-2203-45
Device Lot Number5003337
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date12/09/2025
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale
Patient RaceWhite